MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; SYRINGE
Catalog Number 309592
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safety-lok had foreign matter.The following information was provided by the initial reporter: "3cc syringes have black pieces." verbatim: rcc received a complaint via email.Email(s) attached.Medline complaint #: (b)(4).Defect description: 3cc syringes have black pieces.Medline part #: (b)(4).Product description: syr 3ml l/l.Vendor part #: 301073 lot #: unknown date reported: (b)(6) 2024 sample received: yes.Response needed: summary of findings and corrective action.Complaint reported to fda as mdr-30 day.Reference no.(b)(4).Additional information provided on 03/27/2024: please provide the batch# number? unknown.Kindly provide the address of the facility for us to ship the return label.No sample available.Did the event directly, or indirectly involve a patient or user? no patient involvement reported.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.4.The initial reporter also notified the fda, medwatch report 1423395-2024-00317.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
As no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SAFETY-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19095356
Report Number1213809-2024-00225
Device Sequence Number7407968
Product Code FMI
UDI-Device Identifier30382903095927
UDI-Public(01)30382903095927
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309592
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown